Posts posted by guy123
Has anyone seen an exacerbation in tics using this? I like to ask here before I use new things to confirm.
I prefer to ask here when I try something new to check if anyone has had issues with it.
Serrapeptase, the pill, have you used this?
Or any other supplements?
Or wart cream, like what you paint on warts to remove them.
I appreciate it.
I fixed a word I didn't include the first time I made this thread. I just found this subject when I googled on those pills and other things again.
i was treating athlete's foot.
Has anyone had any sort of change in tics from using this type of cream like for athletes foot if you get that?
Let me know.
Do any of you use this for tics and has there been an increase or decrease?
Does anyone here use silica? I am wanting to try it for something else but want to make sure it won't affect tics, though.
The tic I have is a blinking tic. It is usually controlled with clonidine. I have tinnitus and have been trying some different supplements to get it to go away. I have used all of these before but recently I have a strange sensation around my eyes that was very similar like the feeling I had in my eyes when I had yet to begin clonidine. The dosage was:
ginkgo biloba 24% ginkgo flavonol glycosides 6% terpene lactone
grape seed extract
I would usually only tkae pyrroloquinoline quinone once or twie a week using 10mg because it lowers glutathione which is beneficial for protecting the ears, in other words, the ears need glutathione, but the other day I decided to take 20mg in one day that is still a typical dosage and that levening my eyes started to feel wieird. My eyes had a bizarre sensation that was almost like I need to blink, but not quite, more of a soreness. I didn't have a brushing in my eyes like this since i started the drug. Anyway i wasn't sure if it was the tic coming back or if it was some reaction to something else. When I had this it was almost as if I needed to blink, to give an example, when I have a blinking tic the feeling goes from a 1 to 1a 10 and then I need to blink for it to go away. But this sensation was somewhere around a 4 or 5, like I almost had to blink. I didn't know if it was a tic that was somehow being lessened by the medication or if it was something else happening.
The other thing I did that day was take a larger dose of wobenzym, i went from the normal dose of 3 pills 3 times a day to 4 pills 3 times a day. WHen I used it previously I had taken this amount before with no issues, so I am thinking it was the pyrroloquinoline quinone (pqq). This supplement has no reported effect on tinnitus beut it is claimed to promote mitochondrial biogenesis so I thought it might be effective in rebuilding the cells in the ear. I wonder if I had some weird reaction to the larger dose.
Do any of you here have any experience with pyrroloquinoline quinone or wobenzym igniting tics?
I was additionally trying nicotinimide riboside but I don't think that changed the feeling.
The same thing may have happened to me. How long did it take for the magnification in tics to go away.
500mg taurine makes me sleepy.
I was discussing with a doctor the possibility of using hgh to help heal a joint injury.
I know steroids are not recommended for people with tics because they can cause the tics to exacerbate, but I'm curious if anyone knows if hgh would have this same effect.
Technically hgh is not a steroid but I thought I'd ask here to see if anyone had any experience with hgh and tics.
Edit: here's a study called "New-onset Tourette syndome following human growth hormone therapy."
There doesn't appear to be any text, though, but I found it here:
Apparently it was daily therapy used on a 10 year old boy.
It's also a good idea to make a list of all the names that MSG goes by so you can help identify it on labels.
I just got off the phone with them and am hoping to get the call tomorrow that they have accepted my son into the trial. My son is 9 now and his vocal tics have really exploded this year. I am really willing to try anything. The woman I spoke with was so nice and answered all my questions. It seems like they have been having good results.
NAC is an over the counter supplement that you can try on your own if you're not accepted. Of course the monitoring would be awfully nice to have.
Cool, I didn't know NAC was being studied for tics.
I am thinking that the use of Flonase and a steroid inhaler may have been the thing that increased my tics over the past few months. I had a consistent mild head tic for 10 years but that all changed and now I have about 4 new tics. I had an upper respiratory infection over the summer and used those medications for it. The tics didn't just show up at once but came gradually.
I was using Flonase around the time I developed my tic when I was 17. I'm 32 now and still have it.
Did it have any effects?
I'm considering it as a joint supplement, but I read a lot saying that it affects mood.
Taurine by itself makes me sleepy.
Magnesium taurate makes me sleepy.
I stopped using all magnesium supplements, however, because:
1) Magnesium Malate gave me heart palpitations
2) Magnesium Glycinate gave me heart palpitations
3) A blood test revealed that my magnesium levels were right at the upper range of normal (so perhaps that's why magnesium supplementation gave me heart palpitations as it caused me to have too much?)
Magnesium taurate is the only one that didn't give me heart palpitations, but I haven't taken it since April of last year or so.
I'm told that heart palpitations from magnesium are very rare. In fact, it's often used to treat heart palpitations.
I do sometimes take 500 mg of taurine before bed, though, because like I said, it makes me sleepy.
I'm going to follow this thread because I'm curious to see if the tics eventually go away after the steroids.
Is the magnesium, calcium, and iron sometimes found in tap water considered a nutritional source?
Both my boys have tics (7 and 4) although the older one much worse. My neice also has severe tics (age 13). Our neurologist said its genetic. We just started eliminating yeast and it made a huge difference. This means no yeast breads, cheese, vinegar, grapes/ raisins ... It was getting so bad that my son (7) could barely talk sometimes! His asthma meds made it worse, but the disposition was always there.
Do the asthma meds make it worse because they are steroids?
Do you know the dosage of boron in his vitamins? Or is it just listed in "other ingredients"?
Have you used Boron with tics and noticed either an improvement or exacerbation?
In other words, is Boron safe to use with tics?
Yes, the Actavis brand I prefer is small and peach and looks like this:
edit - apparently this forum doesn't allow image posting, so click this link:
Here's my summary of the 3 brands I've tried:
Mylan - headaches, eyeaches, sexual side effects, drowsiness, dizziness every time I stand up.
Actavis - minimal side effects. Occasional diziness on standing. Minimal sexual side effects. No headaches or eyeaches.
Northstar - somewhere in between. Not as bad as Mylan, but not quite as mild as Actavis.
I found another place that could get Activis brand so I got another refill of that brand.
I imagine everyone might respond differently, however.
I have some issues with my left elbow and am going to start taking these. Has anyone used them with tics? I just want to make sure there's no exacerbation of symptoms.
has anyone had an increase in tics from athletes foot medication?
in Tourette Syndrome and Tics
Specifically the ingredients tolnaftate or miconazole nitrate?